Вы здесь

Optimal (Parallel) Algorithms for the All-to-All Vertices Distance Problem for Certain Graph Classes

Автор: 
Количество экземпляров: 
1
Вид: 
Статья из сборника или журнала
Год: 
1992
Стр.: 
P.60-69.
Библиография: 
Bibliogr.: p.68-69
Том: 
657
Карточка: 

Б2.12.

Dahlhaus E..

Optimal (Parallel) Algorithms for the All-to-All Vertices Distance Problem for Certain Graph Classes// Lecture Notes in Computer Science-1992.-Vol. 657.-P.60-69.
Bibliogr.: p.68-69

Таблица в старой библиотеке: 
PAP5 509